# SDR ASAA2014120209844

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,647 hours, 9,455 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W0044049412
- Condition: Burned
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT ILLUMINATED DOES NOT RESET.  ACFT GROUNDED. FOUND C/B WINDOW HT POWER RT FRONT C394 ON P6-12 OUT TERMINAL ON CIRCUIT BREAKER BURNED, DAMAGED.  R & R APPROX 6" OF DAMAGED WIRE, W0044-0494-12, FROM C/B C394 AFT REF E.A. 800-30EA-13865, SWPM'S 20-30-11 & 20-30-12, & WDM 30-41-12. ALSO REPLACED C/B C394 REF WDM 30-41-12. R1 WINDOW HEAT GROUND VERIFICATION SUCCESSFUL REF MM 30-41-00.
